# SDR ABXA20120214226

- Difficulty date: February 14, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 114T3001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 34L HAS EXFOLIATION CORROSION BETWEEN FS 522 AND 544.0.  REPLACED CORRODED SECTION OF STRINGER 34L  IAW B767-200 SRM 53-00-03 FIG 201.  AIRCRAFT WAS GROUNDED.
